advertisement
Question
Posted by: PATRICA | 2009-10-14

wellbutrin

Good day,
I am using Welbutrin SR150mg once daily. I want to start using a fat burner diet pill with a low dose ephedrine. Will there be any side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Patrica
Rather avoid this - it could cause seizures. Wellbutrin is a appetite suppressant, so you don't really need to take anything else. You just need to eat a well balanced low fat, low GI diet and exercise 20-30 min per day.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-10-14

Hallo Patrica
Rather avoid this - it could cause seizures. Wellbutrin is a appetite suppressant, so you don't really need to take anything else. You just need to eat a well balanced low fat, low GI diet and exercise 20-30 min per day.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement